Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FelFel

Stopping Reacutane after 6 weeks??

Recommended Posts

Hey guys !

I've always had a problem with pimples (I wouldn't call them acne) .. But my problem was that i often got one red big pimple on my face, and as soon as that cleared , I would get another red and nasty pimple on my face and my back at times. I then saw a GP who prescribed me with acne (10ml) for 6 months... I've been reading about acne side affects and am really scared... I want results but I really think although I've used other medications and they haven't worked, may be I shouldn't be on such hard-core drug ????

Do you guys think if I decide to only use it for 5 to 6 weeks, I should get results, considering my pimples are not soo bad??

Ps. Have been on them for 3 nights and still no side affect (ie: lips, skin etc)....

Link to comment
Share on other sites

Moved from The acne.org regimen products board to Accutane Posts board.

Take a look at the forum headings and descriptions before posting.

Link to comment
Share on other sites

You are on a REALLY low dose compared to everyone else. The side effects you read about here are sometimes blown out of proportion and it seems like most people have negative experiences rather and than positive, but thats NOT the case. think about it, if someone cleared up their acne would they wouldn't come to this forum as much. but if accutane caused a bad side effect, someone would definitely come here to bitch and complain about it. 5 to 6 weeks of accutane will most likely not put it into remission and it'll most likely come back. just finish your course so you can be finally clear.

Link to comment
Share on other sites

FelFel: I think u can find some answers to your query about the difference between roaccutane and accutane here >>http://www.acne.org/messageboard/FAQ-Accutane-Users-t119308.html

and yes, 6 weeks is kind of low.. people usually take it for a minimal period of 6 months.. the side effects would start to kick in from week 2 onwards.. u would start to see blackheads slowly coming out to the surface, dry skin n lips. Get ready your moisturiser and vaseline...

Link to comment
Share on other sites

Hi FelFel

Unless your acne is severe and scarring you shouldn't be on Roaccutane/Accutane. This is a hard-core medication only for severe cases. I don't know why your medical adviser prescribed you this med if your case doesn't technically warrant it for which it is supposed to be prescribed for. A tetracycline antibiotic such as Doxycycline antibiotic sounds like it would be better suited, with far, far, far less side effects and less risk for long term problems. Listen to your own instincts, if your wondering whether you shouldn't be on Roaccutane- then you probably shouldn't be. I would advise that you seek a second opinion really. Hope this helps,

Shantelle

Link to comment
Share on other sites

Maybe try it for 3 months...? I was on it at age 14 and only used it 3 months because at the time I was lazy with pills, and couldn't stand the peeling.. had minor break outs until I turned 18 and I have been on antibiotics since..

My skin was really bad at age 13-14 though. Didn't get bad until I turned about 18-19 (Wasn't on any antibiotics or anything in that time frame) and then it exploded even more when I got off antibiotics.. around age 19... My skin gets so bad when I get off antibiotics. ;[ I'm thinking about doing the 6 month course... I'm tired of living off antibiotics.

Edited by relax_
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×